# SDR MZZA2009030300017

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON UPPER SURFACE OF INTERCOSTAL BETWEEN CABIN FLOOR BEAM BS 344 TO BS 360 BLO.  INTERCOSTAL REMOVED AND INSTALLED IAW B737-800 SRM 51-10-02 AND HOLES PICKED UP AS PER SRM 51-40-05 REV 34.
